# SDR DALA2024011100493

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-213
- Aircraft serial: 7293
- Aircraft time: 19,041 hours, 9,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3010 A321 / FUSELAGE SKIN LIGHTNING STRIKE / BLEND / RH FR2 / JUST BE LOW RHS STRGR LAP JOINT. CORRECTIVE ACTION: COMPLIED WITH ERA 614971-14. CONTINUE ON MON. (0148437)
